# SDR WTAA950093

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 12016900010
- Condition: Unsecured
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FAT - SERVICE DOOR WARNING INDICATION RECEIVED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE RESECURED CAMLOCK ON FUEL SERVICE DOOR.  DOOR WARNING SYSTEM OPERATIONALLY CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
